MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 29MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. GEN II 7.5MM RESUR PAT 29MM; PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Catalog Number 71932635
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Information (3190)
Date of Event 03/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was told by her doctor that a surgical intervention could be performed in the future.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical concluded, based on the limited information provided, the patient's nickel allergy was reported as the reason for the revision of the nickel-containing patellar o-ring 8 months after the primary left tka.The patient impact beyond the reported pain and revision procedure cannot be determined.No further medical assessment can be rendered at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.
 
Event or Problem Description
It was reported that a surgical intervention was performed due to pain.The patella was exchanged.

Brand Name
GEN II 7.5MM RESUR PAT 29MM
Common Device Name
PRSTHSIS,KNEE,PATLLOFMOROTIBIAL,SMI-CONSTRAIND,CMNTD,POLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7441659
Report Number1020279-2018-00772
Device Sequence Number16417050
Product Code JWH
UDI-Device Identifier00885556056516
UDI-Public00885556056516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71932635
Device Lot Number17FM01973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Supplement Date Received by Manufacturer03/23/2018
03/23/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date06/12/2018
07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;